# SDR 2011FA0000042

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: General aviation
- Aircraft: N374HS
- Make and model: Urocop EC120B
- Aircraft serial: 1491
- Engine: Tmeca ARRIUS2F
- System (JASC): 6710 · Main Rotor Control
- Part: Control Unit
- Part number: C671C5020101
- Condition: Misaligned
- Location: Mixer
- Part time: 1,313 hours, 1,884 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MIXER UNIT MISALIGNED CAUSING THE CYCLIC STICK TO RISE UNCOMMANDED DURING GROUND CHECKS AND ALSO CAUSED THE STRESS OF OTHER FLIGHT CONTROL COMPONENTS IN THE SYS CAUSING RIVETS TO WORK WHEN THE ACFT WAS SHUTDOWN AND THE CYCLIC IN THE LOCKED POSTION.
